

08:00 am - Registration Open Ground Floor, ICC Sydney

Networking Breakfast Proudly sponsored by GoodSAM | The Gallery, Level 2

Expo Opens The Gallery, Level 2

Mini-Masterclasses | Demonstrations | Poster Sessions | Trapeze Ideas Board

Parkside Ballroom, Level 2

09:00 am - Welcome to Country & CAA Welcome

David Waters CAA Chief Executive - Welcome to the 2022 Council of Ambulance Authorities Congress

Dominic Morgan NSW Ambulance Commissioner - Host service welcome

The Hon. (Brad) Bradley Hazzard Minister for Health NSW

10:00 am - Keynote: Samantha Crompvoets

Executive Director, Rapid Context - What if we stop talking about culture?

10:45 am - Morning Tea The Gallery, Level 2

Visit the Expo | Mini Masterclasses | Demonstrations | Poster Sessions | Trapeze Ideas Board

11.30 am - Keynote: Daren Mochrie

Chair, Association of Ambulance Chief Executives

Insights into the UK Ambulance Sector & Hospital Handover Delays - unlocking collaborative improvement

12.15 pm - Julie Piantadosi

Chief Executive Officer, Total Coaching Academy - Empowering Mindsets

01:00 pm - Lunch The Gallery, Level 2

Visit the Expo | Mini Masterclasses | Demonstrations | Poster Sessions | Trapeze Ideas Board

02.00 pm - 03.30 pm Concurrent Sessions: Technology, Patient Safety, Stroke & Staff Mental Health & Wellbeing

Technology

Parkside Ballroom, Level 2

02.00 pm - Jake Donovan & Samuel Burton

Intensive Care Paramedics, Ambulance Victoria

The use of POCUS by intensive care paramedics

02.30 pm - Marty Nichols

Critical Care Paramedic & Clinical Lead for Clinical Practice, NSW Ambulance

Extreme Demand - Virtual Care as a Demand Management Tool

03.05 pm - Timothy Makrides

Director, Clinical Hub (Virtual Care), British Columbia Emergency Health Services

A story of two systems: Redesigning our paramedic system from the ground up.

Patient Safety

Room C4.4, Level 4

02.00 pm - Verity Todd

Clinical Research Fellow, St John New Zealand Early Warning Scores: Utility in low-acuity patients discharged-at-scene by Paramedics

02.30 pm - Chris Galvin

Paramedic – Co-Response Team, Wellington Free Ambulance

Mental Health Co-Response Team – how we can work together to help people in distress

03.05 pm - Kelly Guest

Clinical Quality Manager, St John WA

Care Link Program - Connecting Repeat Callers to Care in the Community



02.00 pm - 03.30 pm Concurrent Sessions: Technology, Patient Safety, Stroke, & Staff Mental Health & Wellbeing

Stroke

Room C4.5, Level 4

02.00 pm - Mick Stephenson

Intensive Care Paramedic & Executive Director of Clinical Operations, Ambulance Victoria Melbourne's mobile stroke unit (MMSU)

02.30 pm - Dr Andy Swain

Medical Director, Wellington Free Ambulance Telestroke compared with paramedic screening to identify stroke reperfusion candidates in the pre-hospital setting

03.05 pm - Sarah Edwards

Manager of the Stroke Program, NSW Ambulance In Pursuit of the Stroke Golden Hour – The NSW Stroke Ambulance Pilot & Stroke Capable Ambulances

Staff Mental Health & Wellbeing

Rooms C4.6 & 7, Level 4

02.00 pm - Tessa Campin & Matthew Richman

Staff officer to the Chief Executive & Director of Wellbeing Support, Ambulance Tasmania
Major Incident Mental Health and
Wellbeing Response for Emergency Services
Workers in Tasmania

02.30 pm - Mark Tyler

Psychologist, Ambulance Victoria
Early Intervention for Posttraumatic Stress
Using EMDR

03.05 pm - Nam Le

Manager of Health & Fitness, NSW Ambulance Supporting the mental health and wellbeing of NSW Ambulance employees with an interactive online health and wellbeing platform

03:30 pm - Afternoon Tea The Gallery, Level 2

Visit the Expo | Mini Masterclasses | Demonstrations | Poster Sessions | Trapeze Ideas Board

Parkside Ballroom, Level 2

04:15 pm - Partner's Address: John Bruning

Chief Executive Officer, Australasian College of Paramedicine

04:20 pm - Keynote: Simone Cusack

Executive Director, Equality & Workforce Reform, Ambulance Victoria Ambulance Victoria Cultural Review

05:00 pm - Close

06:15 pm - CAA Awards for Excellence Gala Dinner Proudly sponsored by SDSI

Dockside | Cockle Bay Warf, Darling Harbour | Dress: Formal | Arrive 6.15pm for 6.30pm Start

Masterclass & Demonstrations

10.45am - Morning Tea

Mini Masterclasses

On Stage - The Gallery, Level 2 (20 mins including Q&A)

10.45am - NEANN by RAAP Australia

Medical Oxygen Regulators

11.05am - Triage-Plus

Triage-Plus - Real-Time Critical Patient Data in Mass Casualty Incidents & Business As Usual

Demonstrations

At Booths - The Gallery, Level 2 (10 mins)

10.45am - GoodSam

how to use advanced video to triage and manage conditions such as trauma, stroke, cardiac arrest and mental health

10.55am - Laerdal Medical

Grab a coffee and see the 4 Ways TeamReporter can help build High-Performance CPR Teams

11.05am - **ZOLL**

Despite the cost of living, it's still popular

1.00pm - Lunch

Mini Masterclasses

On Stage - The Gallery, Level 2 (20 mins including Q&A)

1.00pm - Trapeze

Integrated Patient Care Records - The Next Generation of Collaborative, Patient-Centric Care

1.20pm - Stryker

Introducing Power-PRO 2 and description will be Join Stryker for a demonstration on the industry's first connected ambulance stretcher

1.40pm - Toll Helicopters

A Practitioners Approach to Aeromedical Human Factors Training?

Demonstrations

At Booths - The Gallery, Level 2 (10 mins)

1.00pm - Tigertail

XVR virtual reality software solutions for complex incidents

1.10pm - NEANN by RAAP Australia

Medical Oxygen Regulators

1:20pm - CORTI

How AI Improves very human interactions

1.30pm - Medical Developments International

Come take a breather and see how to use Penthrox

1.40pm - Dedalus

Revolutionise your prehospital workflow with amPHI

3.30am - Afternoon Tea

Mini Masterclasses

On Stage - The Gallery, Level 2 (20 mins including Q&A)

3.30pm - Mercedes

Mercedes-Benz journey from Combustion to Electric vehicles.

3.50pm - Device Technologies

Telemedicine in EMS

Demonstrations

At Booths - The Gallery, Level 2 (10 mins)

3.30pm - Stryker

Power-PRO and Lucas 3.1 product demo

3.40pm - Australasian College of Paramedicine

Paramedicine is a dynamic industry

Poster Presentations

Presenters will be allocated 5-10 minutes to present their poster providing an opportunity to speak with fellow delegates and senior leaders from all areas of service in the pre-hospital and emergency services sector about their work.

10.45am - Morning Tea

Poster Presentations

Level 2 Fover

10.45 am - Dean Brown

Australasian College of Paramedicine & St John New Zealand Saving lives in Mass Casualty Incidents with real-time patient data (electronic poster)

10.55 am - Renan Lopes de Lyra

University of Otago The mental health impacts of exposure to suicide among paramedics in Wellington:
A qualitative investigation.

1.00pm - Lunch

Poster Presentations

Level 2 Foyer

01.00 pm

James Crombie

Wellington Free Ambulance What patients are Fit to Sit?

01.10 pm

Terence Torea

St John Ambulance Papua New Guinea Necessity is the mother of invention: Unique challenges faced in operating a National

Ambulance Service in PNG

01.20 pm

Chris Harrington

NSW Ambulance Prehospital regional anaesthesia for rib fractures

01.30 pm

Kate Clarke

SA Ambulance Service Changes in Triple Zero (000) call management to strengthen capacity to manage extreme COVID-19 demand increases

3.30pm - Afternoon Tea

Poster Presentations

Level 2 Foyer

03.30 pm - Trevor McGill & Michal Marszalek

NSW Ambulance The Protected Paramedic: occupational violence prevention program

03.40 pm - Tim Lawson

Trapeze How data drives decisions throughout the patient journey